# SDR AALA202006229006

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 39,231 hours, 14,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 PAX/CREW DOOR "CHECK PRESSURE " LIGHT ILLUMINATED.  SERVICED R4 DOOR ASSIST BOTTLE PER AMM 52-10-00.
